| Catalog Number |
254600420 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported the attune rev implant assembly wrench would not screwed in.It didn't happen in surgery.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, h6 (health effect - impact code).The expiration date (12/31/2099) in the initial medwatch was reported in error.The device involved was an instrument and does not have an expiration date.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received states that the device (artic/eze tr ball grvd 32+1 ;253091000) was found during the visual examination performed on 07-18-2025 that it is condition: scratches.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: it was reported that one instrument (j0510) was scratched, excel t handle white part broken off of metal, summit broach jams in handle, attune rev implnt assem wrench was not screwed in and excel t-handle cracked.It didn't happened in surgery.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the attune rev implnt assem wrench has missing the screw of the torque range marking.The root cause could not be determined as the screw was not returned with the rest of the device for further examination.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was performed with an atun rev assem wrnch adaptor and the attune rev implnt assem wrench was assemble correctly and works an intended.The overall complaint was confirmed as the observed condition of the attune rev implnt assem wrench would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.